MAUDE Adverse Event Report: BIOMET MICROFIXATION STERNALOCK BLU SYSTEM PLATE, 4 HOLE L-PLATE 100 DEGREES; PLATE, FIXATION, BONE

BIOMET MICROFIXATION STERNALOCK BLU SYSTEM PLATE, 4 HOLE L-PLATE 100 DEGREES; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00574, 0001032347-2019-00575.Medical products: sternalock blu system plate, 4 hole l-plate 100 degrees, part# 73-2643, lot# unk, sternalock blu system plate, 8 hole x, part# 73-2623, lot# unk, sternalock blu system screw, cancellous cross-drive screw, part# 73-2412, lot# unk.
 
Event or Problem Description
It was reported the patient underwent a revision of sternal closure implants due to bleeding.The implants were replaced with new sternal closure implants.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
The following fields were updated: b4 date of this report b5 describe event or problem g7 type of report h2 follow up type h10 additional narratives/data.
 
Event or Problem Description
Additional information was received that the re-operation was in no way related to a malfunction with the sternal closure device.Therefore, there is no indication of a reportable event at this time.

Brand Name
STERNALOCK BLU SYSTEM PLATE, 4 HOLE L-PLATE 100 DEGREES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9520477
Report Number0001032347-2019-00573
Device Sequence Number534728
Product Code HRS
UDI-Device Identifier00841036141042
UDI-Public00841036141042
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K011076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number73-2643
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;